# SDR AALA20121212017

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 42,028 hours, 10,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MOUNTED ON FORWARD GALLEY ENTRY WALL (DOUBLE ARROW WITH RED TIPS LENS) INOPERATIVE.  CONNECTED CONNECTORS PROPERLY.  OPS CHECK NORMAL.
